# SDR AWXA200300973

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 9,799 hours, 3,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE L-2 DOOR SLIDE WOULD NOT ARM FOR DEPARTURE. MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE ARM PROXIMITY SENSOR (7WN1) IAW AMM 52-73-11-401, OPERATIONAL TEST WAS GOOD.
